# SDR FDEA202106071457

- Difficulty date: June 7, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE BEADED DOUBLER AT XOS 785 FOUND CRACK. RIGHT WING FIXED LEADING EDGE DOUBLER AT XOS 785 REPAIR CARRIED OUT AS PER SRM 57-  40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
